Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Hilbert's twelfth problem and $L$-series

Author: H. M. Stark
Journal: Bull. Amer. Math. Soc. 83 (1977), 1072-1074
MSC (1970): Primary 12A65, 12A70
MathSciNet review: 0441923
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. M. Stark, 𝐿-functions at 𝑠=1. III. Totally real fields and Hilbert’s twelfth problem, Advances in Math. 22 (1976), no. 1, 64–84. MR 0437501 (55 #10427)
  • 2. Riho Terras, On the convergence of the continued fraction for the incomplete gamma function and an algorithm for the Riemann zeta function (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12A65, 12A70

Retrieve articles in all journals with MSC (1970): 12A65, 12A70

Additional Information

PII: S 0002-9904(1977)14389-9

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia